# SDR HALA96127

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 11 - HNL - WITH GEAR HANDLE DOWN ON APPROACH, ALL THREE GEAR LIGHTS WERE RED.  RECYCLED GEAR, SAME THING HAPPENED.  THIRD TIME, GEAR LIGHTS WERE ALL GREEN.  HYDRAULIC PRESSURE WAS 3000 PSI EACH TIME.  INSPECTED ALL THREE LANDING GEAR PROX SENSORS FOR CONDITION AND SECURITY.  CONTACTED TULSA FOR TROUBLESHOOTING.  NO HISTORY PAST 60 DAYS.  REPLACED PROX CONTROL BOX FOR PRECAUTIONARY.  BITE CHECK OK.  (M)
